Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 40, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 18, 2016, 1:02 AM MDT for Platte County, Wyoming. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2016, 1:02 AM MDT (07:02 UTC)
- Expired
- Jun 18, 2016, 1:45 AM MDT
- In force
- 43 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
County Platte County, WY
The radar
The Cheyenne radar (KCYS), 127 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 1:15 AM MDT | HAIL 1.75 | 17 N Wheatland, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 7.0 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -417 J/kg
- Mixed-layer LCL
- 2176 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
875
WUUS55 KCYS 180702
SVRCYS
WYC031-180745-
/O.NEW.KCYS.SV.W.0040.160618T0702Z-160618T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
102 AM MDT SAT JUN 18 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 145 AM MDT
* AT 102 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
SIBLEY PEAK...OR 17 MILES NORTH OF WHEATLAND...MOVING EAST AT 20
MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
GUERNSEY CAMPGROUND.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 91 AND
102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4222 10513 4236 10515 4243 10479 4219 10474
TIME...MOT...LOC 0702Z 260DEG 17KT 4230 10503
HAIL...1.25IN
WIND...70MPH
$$
LIEBL2 follow-up statements
251
WWUS55 KCYS 180720
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
120 AM MDT SAT JUN 18 2016
WYC031-180745-
/O.CON.KCYS.SV.W.0040.000000T0000Z-160618T0745Z/
PLATTE WY-
120 AM MDT SAT JUN 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM MDT
FOR NORTHEASTERN PLATTE COUNTY...
AT 120 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
GUERNSEY CAMPGROUND...OR 17 MILES NORTH OF WHEATLAND...MOVING EAST AT
15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GUERNSEY CAMPGROUND.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 93 AND
100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4223 10503 4227 10510 4236 10504 4243 10479
4219 10474
TIME...MOT...LOC 0720Z 250DEG 13KT 4230 10495
HAIL...1.75IN
WIND...60MPH
$$
LIEBL759
WWUS55 KCYS 180725
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
125 AM MDT SAT JUN 18 2016
WYC031-180745-
/O.CON.KCYS.SV.W.0040.000000T0000Z-160618T0745Z/
PLATTE WY-
125 AM MDT SAT JUN 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM MDT
FOR NORTHEASTERN PLATTE COUNTY...
AT 123 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
GUERNSEY CAMPGROUND...OR 17 MILES NORTH OF WHEATLAND...MOVING EAST AT
15 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 115 AM HAIL TO THE SIZE OF GOLF BALLS
WAS REPORTED 17 MILES NORTH OF WHEATLAND.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GUERNSEY CAMPGROUND.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 93 AND
100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4223 10503 4227 10510 4236 10504 4243 10479
4219 10474
TIME...MOT...LOC 0723Z 250DEG 13KT 4230 10495
HAIL...2.00IN
WIND...60MPH
$$
LIEBLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:05 AM MDT, 57 minutes earlier.
Area forecast discussion, Jun 18, 12:05 AM MDT, 57 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1205 AM MDT SAT JUN 18 2016 .UPDATE... Issued at 932 PM MDT Fri Jun 17 2016 Convection struggled to develop this afternoon/evening as the bulk of forcing associated with the shortwave remained north of the cwa. Latest HRRR and 00z NAM have virtually removed shower and thunderstorm mention across the area for the rest of the night. The exception may be over the far eastern section of Wyoming as well as the western Nebraska Panhandle over the next few hours where convergence along the nose of llvl jet may be enough for a few isolated thunderstorms. So, have removed thunderstorm chances tonight across most of southeast WY and kept the isolated mention going elsewhere until 3 AM. && .SHORT TERM...(This evening through Sunday Night) Issued at 334 PM MDT Fri Jun 17 2016 Trends in radar and satellite imagery indicate convective initiation is occurring over the southern Laramie Range early this afternoon w/ low-level upslope and convergence along a stalled sfc boundary. This initial convection should increase in coverage/intensity in the next few hours with dew points in the 50s and steep mid-level lapse rates contributing to MLCAPES of 1500-2500 J/kg. SPC Mesoscale Analysis is showing a trend toward increasing effective bulk shear over the last few hours, so expect around 25-30 kts to support supercells with the potential for mainly large hail. LCL heights are probably lower than most models show, given even the 20z Mesoanalysis undercutting dewpt values by about 5 degrees, so an isolated tornado cannot be entirely ruled out, particularly in the Chugwater to Wheatland area where low level convergence/vorticity is enhanced. Expect the best coverage to be after 00z as the low-level jet increases to 30 to 40 kts over the plains. Warm advection aloft and speed convergence should yield some potential for elevated storms over the Panhandle during the evening/ overnight as well, some of which could be strong to severe. Otherwise, a hot and dry weather pattern will prevail. Saturday will be the warmest day of the period, due to strong subsidence under the upper ridge and H7 temperatures averaging around +16C. MET continues to be the warmer guidance suggesting around 100 F over the Panhandle and possibly east central Wyo in the Platte River valley. This could be realistic with any cloud cover likely to erode before having high impacts on surface heating per forecast soundings. Continued warm on Sunday with no precipitation expected. .LONG TERM...(Monday through Thursday Night) Issued at 334 PM MDT Fri Jun 17 2016 A cold front will be moving south through the area early Monday morning, and should be mostly through the CWA by mid-morning. Thus will see much cooler temps for Monday along with a focus for any storm chances over the mountains in easterly upslope flow. Models continue to show the ridge building back over the intermountain west for Tuesday and Wednesday. Temps will climb back into the 80s and 90s with convection limited once again mainly to the high country. Could see a storm or two roll across the plains both days, but very warm temps aloft could cap the environment here. Flow aloft will back from the northwest to southwest on Thursday, bringing a piece of vorticity up over the forecast area. Thus, expect a broader coverage of storms across the forecast area for Thursday. Temps will continue to be quite warm. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1148 PM MDT Fri Jun 17 2016 Vfr conditions through the taf period. Showers have ended across the region, so removed the vicinity thunder from the sites. Southerly winds will increase by late morning. Gusts to 20-30 kts will be common through the evening, strongest at Chadron. && .FIRE WEATHER... Issued at 334 PM MDT Fri Jun 17 2016 Hot and dry conditions will prevail thru the weekend into early next week. Minimal chances for wetting rains will exist, despite a slight chance for thunderstorms this afternoon and evening. Humidity values will frequently fall into the teens or lower with gusty winds likely each afternoon, especially west of the Laramie Range. Currently, the fuels are not favorable for rapid fire growth, but that could change quickly in the days and weeks ahead. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && UPDATE...CAH SHORT TERM...CLH LONG TERM...RJM AVIATION...ZF FIRE WEATHER...CLH
Hazardous weather outlook, Jun 17, 10:50 AM MDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1050 AM MDT FRI JUN 17 2016 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 181700- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 1050 AM MDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF THE LARAMIE RANGE THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. AN ISOLATED BRIEF TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NECESSARY. HOWEVER...ANY SEVERE WEATHER REPORTS ARE WELCOME AND ENCOURAGED. WYZ104-105-109>115-181700- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 1050 AM MDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. A FEW STRONGER STORMS ARE POSSIBLE...WITH SMALL HAIL AND GUSTY WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 17, 7:09 PM MDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 709 PM MDT FRI JUN 17 2016 WYZ103-106-115-116-180200- NORTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- LARAMIE VALLEY WY- 709 PM MDT FRI JUN 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE...EAST CENTRAL ALBANY AND NORTHWESTERN LARAMIE COUNTIES UNTIL 800 PM MDT... AT 709 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF WHEATLAND RESERVOIR 3...OR 33 MILES NORTH OF LARAMIE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN PLATTE...EAST CENTRAL ALBANY AND NORTHWESTERN LARAMIE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4169 10561 4187 10562 4197 10520 4163 10516 TIME...MOT...LOC 0109Z 266DEG 11KT 4179 10554 TJT
Special weather statement, Jun 17, 7:28 PM MDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 728 PM MDT FRI JUN 17 2016 WYZ101-102-180215- NIOBRARA COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY- 728 PM MDT FRI JUN 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE AND WEST CENTRAL NIOBRARA COUNTIES UNTIL 815 PM MDT... AT 728 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF MANNING RANCH...OR 21 MILES EAST OF DOUGLAS... MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MANNING RANCH AND LANCE CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4275 10500 4286 10523 4316 10479 4292 10452 TIME...MOT...LOC 0128Z 243DEG 19KT 4286 10500 TJT
Special weather statement, Jun 17, 8:04 PM MDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 804 PM MDT FRI JUN 17 2016 WYZ106-107-180245- EAST PLATTE COUNTY WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- 804 PM MDT FRI JUN 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE AND NORTHEASTERN ALBANY COUNTIES UNTIL 845 PM MDT... AT 804 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES NORTH OF IRON MOUNTAIN...OR 24 MILES SOUTHWEST OF WHEATLAND... MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTERN CHUGWATER...BORDEAUX AND SLATER. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 51 AND 52...NEAR MILE MARKER 54...AND BETWEEN MILE MARKERS 62 AND 72. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4171 10534 4186 10541 4198 10483 4169 10483 TIME...MOT...LOC 0204Z 252DEG 18KT 4178 10526 TJT
Special weather statement, Jun 18, 12:55 AM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1255 AM MDT SAT JUN 18 2016 WYZ106-107-180730- EAST PLATTE COUNTY WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- 1255 AM MDT SAT JUN 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 130 AM MDT... AT 1255 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF SIBLEY PEAK...OR 16 MILES NORTH OF WHEATLAND...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL PLATTE COUNTY. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 89 AND 102. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4217 10512 4236 10515 4239 10487 4218 10485 TIME...MOT...LOC 0655Z 263DEG 17KT 4228 10506 LIEBL
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:04 PM MDT | Special Weather Statement | CYS | Converse | 41 min |
| Jun 17, 6:09 PM MDT | Special Weather Statement | CYS | Albany | 51 min |
| Jun 17, 7:09 PM MDT | Special Weather Statement | CYS | Albany | 51 min |
| Jun 17, 7:28 PM MDT | Special Weather Statement | CYS | Niobrara | 47 min |
| Jun 17, 8:04 PM MDT | Special Weather Statement | CYS | Platte | 41 min |
| Jun 18, 12:55 AM MDT | Special Weather Statement | CYS | Platte | 35 min |
| Jun 18, 1:45 AM MDT | Severe Thunderstorm Warning | CYS | Platte | 30 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.